Translator Disclaimer
March 2016 Central limit theorem for linear groups
Yves Benoist, Jean-François Quint
Ann. Probab. 44(2): 1308-1340 (March 2016). DOI: 10.1214/15-AOP1002

Abstract

We prove a central limit theorem for random walks with finite variance on linear groups.

Citation

Download Citation

Yves Benoist. Jean-François Quint. "Central limit theorem for linear groups." Ann. Probab. 44 (2) 1308 - 1340, March 2016. https://doi.org/10.1214/15-AOP1002

Information

Received: 1 April 2013; Revised: 1 June 2014; Published: March 2016
First available in Project Euclid: 14 March 2016

zbMATH: 1341.22006
MathSciNet: MR3474473
Digital Object Identifier: 10.1214/15-AOP1002

Subjects:
Primary: 22E40, 60G42, 60G50

Rights: Copyright © 2016 Institute of Mathematical Statistics

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.44 • No. 2 • March 2016
Back to Top